MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US UNIVERSAL STEM 115X16MM FLUTED; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS

DEPUY ORTHOPAEDICS INC US UNIVERSAL STEM 115X16MM FLUTED; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Model Number 86-7430
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 10/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of an lcs revision due to loosening, infection and fracture (loosening and fracture are unspecified).Dor: (b)(6) 2020.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
UNIVERSAL STEM 115X16MM FLUTED
Common Device Name
UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10726929
Report Number1818910-2020-23214
Device Sequence Number4123808
Product Code NJL
UDI-Device Identifier10603295217916
UDI-Public10603295217916
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number86-7430
Device Catalogue Number867430
Device Lot Number471678
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/11/2020
Supplement Date Received by Manufacturer01/04/2021
Initial Report FDA Received Date10/23/2020
Supplement Report FDA Received Date01/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LCS COM POST AUG 10MM STD+; LCS COMP VVC INS STD+ 15MM; LCS COMPLETE REVFEM CEM L STD+; MBT REVISION CEM TIB TRAY S2.5; MBT TRAY SLEEVE POR M/L 45MM; UNIVERSAL FEM SLV DIS POR 40MM; UNIVERSAL STEM 115X16MM FLUTED; UNIVERSAL STEM 75X22MM FLUTED; LCS COM POST AUG 10MM STD+; LCS COMP VVC INS STD+ 15MM; LCS COMPLETE REVFEM CEM L STD+; MBT REVISION CEM TIB TRAY S2.5; MBT TRAY SLEEVE POR M/L 45MM; UNIVERSAL FEM SLV DIS POR 40MM; UNIVERSAL STEM 115X16MM FLUTED; UNIVERSAL STEM 75X22MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;